Chen Inequalities on Lightlike Hypersurface of a Lorentzian Manifold with Semi-Symmetric Metric Connection


POYRAZ N. , DOĞAN B., YAŞAR E.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.10, no.1, pp.1-14, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2017
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.1-14

Abstract

In this paper, we introduce k-Ricci curvature and k-scalar curvature on lightlike hypersurface of a Lorentzian manifold with semi-symmetric metric connection. Using this curvatures, we establish some inequalities for lightlike hypersurface of a Lorentzian manifold with semi-symmetric metric connection. Considering these inequalities, we obtain the relation between Ricci curvature and scalar curvature endowed with semi-symmetric metric connection.